zbMATH — the first resource for mathematics

Excursions of Brownian motion and Bessel processes. (English) Zbl 0399.60074

60J65 Brownian motion
PDF BibTeX Cite
Full Text: DOI
[1] Abramowitz, M., Stegun, I.: Handbook of Mathematical Functions. New York: Dover 1970 · Zbl 0171.38503
[2] Ciesielski, Z., Taylor, S.J.: First Passage Times and Sojourn Times for Brownian Motion in Space and the Exact Hausdorff Measure of the Sample Path. Trans. Amer. Math. Soc. 103, 434-450 (1962) · Zbl 0121.13003
[3] Chung, K.L.: Excursions in Brownian Motion. Ark. Mat. 14, 155-177 (1976) · Zbl 0356.60033
[4] Getoor, R.K.: Excursions of a Markov Process. [To appear Ann. Probability] · Zbl 0399.60069
[5] Getoor, R.K.: The Brownian Escape Process. [To appear Ann. Probability] · Zbl 0416.60086
[6] Ito, K., McKean, H.P.: Diffusion Processes and Their Sample Paths. Berlin-Heidelberg-New York: Springer 1965 · Zbl 0127.09503
[7] Magnus, W., Oberhettinger, F.: Formulas and Theorems for the Special Functions of Mathematical Physics. New York: Chelsea 1949 · Zbl 0039.07202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.